# SDR CALA2022071801797

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fr67-Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 LOCATED BTW FR 67 AND FR 70 AT AFT GALLEY AREA REMOVED AND REPLACED FLOOR BEAM -Y765 LOC. BTW FR 67 AND FR S/N 604311, DUE DATE JUL-30-2022. 70 AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG D53472040 TOOL USED DIGITAL CALIPER: P/N 500-196-30, S/N B20244934, DUE DATE AUG-20-2022, DIGIMATIC DEPTH GAGE P/N 20915A22, ENTRY MADE TO REMOVE IP RESTRICTION.
